# SDR FDEA2019081541882

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 32,524 hours, 22,825 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143N50831
- Condition: Gouged
- Location: Bs 440-680
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO TRACK AT BS 440-680 FOUND GOUGED.  REPAIRED IAW EA-T F-5321-T0348233, A P4.
